# SDR UALA2012100205575

- Difficulty date: September 30, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 61,156 hours, 22,982 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH CAPT AND F/O SLIDING WINDOWS STUCK OPEN LUBED BOTH CAPT AND F/O SLIDING WINDOWS.  OPS CHECK OK ON BOTH.
